# SDR 5APR577Y88

- Difficulty date: September 11, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N815AF
- Make and model: Pilats PC1247
- Aircraft serial: 815
- Aircraft time: 3,454 hours, 3,388 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,454 hours, 3,388 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: 5245212720
- Condition: Faulty
- Location: Zone 100
- Part time: 3,454 hours, 3,388 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT BATTERY NR1 INDICATES CONTINUOUS 457 AMP DISCHARGE WITH NO DEPLEATION OF VOLTAGE.   THE BATTERY NR 1 CURRENT SENSOR PN 524.52.12.720 WAS R & R IAW AMM 12-A-24-30-08-00A-920A-A.
